# SDR HNAA2021081000383

- Difficulty date: August 3, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869171 - FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 2 FASTNERS FR 79 RH SIDE BELOW VERTICAL STAB.  ...  INSTALLED REPAIR BUSHING FOR (1 EACH ) ( MARKED ) ON FUSELAGE EXTERNAL SKIN AT FR 79 RH SIDE BELOW VERTICAL STAB IAW EMB 145 SRM 53-32-01, ITEM #9 AND EO1-53-21-0196. UPON FURTHER INVESTIGATION NO DAMAGE WAS FOUND AT LOWER FASTENER
